# SDR FDEA201106202341

- Difficulty date: June 20, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shim
- Part number: 112N70242
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR THE LT WING OTBD NACELLE FITTING HAS SHIM MIGRATION BETWEEN THE WING SURFACE.  EA F-5740-146462, PART 1.  REPAIR CLASSIFIED AS MAJOR.
